Homeopathy and Health Forum
This thread continues beneath the following ad.
And regarding the ear complaint (tinnitus) which i had been suffering from last 2 months since a few week im surprised to tell u that my complaints has reduced drastically but not completely.But now my allergic complaints in aggravated to its peak since i have stopped my Tab.
Waiting for ur response
bhama on 2017-01-12Take natrum mur 200c..4 pills as one dose..twice daily..for a week and report back.
If there is severe aggravation or considerable amelioration, stop the medicine immediately and report back.
gavinimurthy on 2017-01-12Thank you sir!
Sorry i forgot to add that im allergic to sea foid such as crabs , prawns etc
Even the presence of thise stuff makes my eyes red n if i touch i get otching all over my palms .and if i jntake it right from the mouth itching starts horribly upto my stomach even in oesophagus i think.I suffering this from my childhood.
There would be red rashes underneath my palm .
I just need 2 days time inoder to get Nat mur from the store.
Will be back soon
[message edited by bhama on Fri, 13 Jan 2017 05:51:18 UTC]
bhama on 2017-01-13This thread continues beneath the following ad.Hello sir!
Its been 2 days i have been taking the medicine. Today morning also i took.
Its not that after taking the medicine (nat mur)i was having some sort of mental restlessness and irritability ; it was after stoping xyzal but since 2 days its been aggravated.Ofcousrse there is change in the frequency of sneezing as it is reduced but im feeling so unwell.. there is ocassional itching of eyes and throat but better than before.
My ringing sound in ears have come back.
I have disturbed sleep pattern after yesterday literally i couldnt sleep due to this restlessness thinking of all the bad things which has happen to me.
My raised body temperature is still persisting , even from the morning itself.
I have occasional chill feeling also so i doesnt need fan anymore.
I just feel that my body is so weak that i want to lie down whole day. I have noticed i have increased palpitation my hands feeling so weak that as if no energy left in me.
I have increased thirst and my throart is so dry that i often need water. My tongue is moist.
I have reduced appetite.
I have some sort of bad taste in mouth when everytime i make an attempt to eat .. feel almost everthing tasteless.
Yesterday night i was so tempted to take that old medication of mine but somehow i managed.I would like to add that im have sort of difficulty in respiration not like wheezing but my breathing is prolonged both inspiration & expiration
[message edited by bhama on Tue, 17 Jan 2017 07:08:16 UTC]
[message edited by bhama on Tue, 17 Jan 2017 10:07:50 UTC]
bhama on 2017-01-17
Stop natrum mur now and observe for a week.
If unbearable, take a couple of doses of the allopathic medicine. Only as SOS.
Report after a week.
gavinimurthy on 2017-01-17Hello sir! My apologies for being late since you had instructed me to come back after 1 week.
As u said i had stopped NAT MUR on the very first day itself.
Later on i took half a dose of allopathic tablet on the same night
On the coming 2 days my prolonged respiration decreased,my bad taste in mouth became better ,my fatigue nature got improved a little.
After 5 days my itching got back into old state so i again took allopathic tab half a dose.
Inshort After 1 whole week
My palpitation became normal,the sense of weakness compeletely reduced ,the feeling of unwell nature subsided ,my thirst became normal & dryness of my throat aldo became normal .
But what happened was
The sneezing returned back,the itching of eyes returned ,disturbed sleep,morning when i get up my eyes were like of oedematous ,redness,if i touched then i could never stop rubbing.Along with sneezing thick sticky discharge came along with it from nose.
Body temperature raised towards evening hours,sometimes i coild feel the heat even in my breath & urine too.
And sir i would like to add that my under eyes have dark circles which has noticeably increased much & my colleagues say that my neck is getting darker day by day but my face is much fairer.
During these days menses appeared (as usual late ) pain on the first day which kept me home.I have got very scanty flow with more of dark clots.
The last dose of allopathic tab was taken by me before 3 days.
bhama on 2017-02-07This thread continues beneath the following ad.Take sabadilla 200..4 pills twice a day for a week and report back.
gavinimurthy on 2017-02-07
I took sabadilla 200 gor 1 week,yesterday was the 7th day.Today morning i didnt any further dose.
I would like to inform that after taking the medicine
1) my frequency of sneezing reduced to some extend ,itching of eyes reduced .
2)But rise in body temperature persisted,along with disturbed sleep i could sleep only after midnight and it was so difficult for me to get up in early morning there were days when i got up at 8 in the morning.
3)After 4 days of medicine. I started developing sneezing back again but this time frequency had reduced.sneezing was loud noisy but not constant,sticky discharge from nose ,felt mental and physical restlessness as before.So i had took half a dose of allopathic tab on the 5 day night.
4)i would like to remind u about of my sensstion of cracking in both ears when swallowing saliva and feeling of enlarged tonsils without pain persists.
5)there is drynes of throat occasionaly but tongue moist.
6)i would say after medicine there is 20 to 30 percent improvement in sneezing and itching but rest all complaints persisting as same.
bhama on 2017-02-22
gavinimurthy on 2017-02-22This thread continues beneath the following ad.Hello sir ! Extremely sorry for making a delay in giving a feedback.
But what happned was after taking tuberculinum 1M i got a severe aggravation of all the sypmtoms and i had to go under allopathic treatment for a week & above.
After medicine i got reddish rash like thing underneath my palms with itching (this is the symptom which i use to get after taking prawns or crab).
It was accompanied with itching.
All the sypmtoms of eye throat ,sneezing aggravated.My ear complaint (ringing) also got severe .I waited for 3 days but it never got better but worse .so i had to take the allopathic medication. Now im continuing medication and thus above mentioned things are at an ease. But if i stop for more than 2 days the complaints return back.
bhama on 2017-03-23
when and how you took tuberculinum dose?
drthoufeequebhms on 2017-03-23
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.